# SDR FDEA200911204095

- Difficulty date: November 20, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 51,457 hours, 11,165 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32138684
- Part serial: P353C
- Condition: Faulted
- Location: Nr 1 Nacelle
- Part time: 10,042 hours, 3,756 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT 85KTS ECAM WARNING "ENG NAC ANTI ICE VALVE". ACCOMPLISHED RTO (ENG NR1) ENG ANTI ICE WAS ON DURING TAKE OFF.  VERIFIED AT BLOCK IN NR 1 ENG ANTI ICE WAS FAULTING IN ECAM.  VERIFIED AT BLOCK IN NR 1 ENG ANTI ICE WAS FAULTING IN ECAM.  "MEL 30-21-01-E: ENGINE (IDENTIFY 1 AND/OR 2) 1 ANTI-ICE VALVE - INOP. ENGINE NACELLE VALVE(S) SECURED OPEN."  R & R NR1 ENGINE NACELLE ANTI-ICE VALVE IN REF TO AMM 30-21-11-4. OPS CHECK GOOD. OK FOR SERVICE.  AWAITING TDR RESULTS.
